# SDR GTIA2017071102067

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 5,984 hours, 2,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE NEEDS SERVICE.. SERVICED THE L2 DOOR ASSIST BOTTLE TO CORRECT PSI IAW AMM 52-10-01.
